# SDR 2022FA0000555

- Difficulty date: September 23, 2022
- Submitted: September 29, 2022
- Operation: General aviation
- Aircraft: N314RC
- Make and model: Cndair CL6002B16
- Aircraft serial: 5388
- Aircraft time: 8,740 hours, 3,673 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Module
- Part number: 8220842421
- Part serial: 2277
- Condition: Defective
- Location: Pilots
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PILOTS DISPLAY LOST ALL VSPEEDS DURING TAKEOF ROLL, TAKEOF WAS ABORTED.  V-SPEEDS REAPPEARED UPON TAXI BACK TO RAMP.  TROUBLESHOT SYSTEM USING PITOT/STATIC CART AT ALL AIRSPEEDS AND ALTITUDES, NOT DEFECTS NOTED.  CREW PERFORMED 2 HIGH SPEED TAXI WITH NO DEFECTS NOTED.  SWAPPED J#1 AND #2 ADC AND DISCREPANCY REAPPEARED ON CO-PILOT DISPLAY.  REPLACED THE SUSPECT #2 ADC UNIT, AND OPS TESTED GOOD.
